Journal of Spectral Theory


Previous issue  | Next issue  | Most recent Issue | All Issues | JST summary
Volume 2, Issue 4, 2012
Metadata
 

Generalized Weyl theorems and spectral pollution in the Galerkin method
Lyonell Boulton, Nabile Boussaïd and Mathieu Lewin
pp. 329–354
Abstract | Full-Text PDF (312 KB) | Metadata

Polynomials of almost normal arguments in $C^*$-algebras
Nikolai D. Filonov and Ilya Kachkovskiy
pp. 355–371
Abstract | Full-Text PDF (185 KB) | Metadata

A new approach to ratio asymptotics for orthogonal polynomials
Brian Simanek
pp. 373–395
Abstract | Full-Text PDF (255 KB) | Metadata

Laplacians on infinite graphs: Dirichlet and Neumann boundary conditions
Sebastian Haeseler, Matthias Keller, Daniel Lenz and Radosław K. Wojciechowski
pp. 397–432
Abstract | Full-Text PDF (323 KB) | Metadata